Authors: Milićević, Luka 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Classification theorem for strong triangle blocking arrangements
Journal: Publications de l'Institut Mathematique
Volume: 107
Issue: 121
First page: 1
Last page: 36
Issue Date: 1-Jan-2020
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM2021001M
A strong triangle blocking arrangement is a geometric arrangement of some line segments in a triangle with certain intersection properties. It turns out that they are closely related to blocking sets. We prove a classification theorem for strong triangle blocking arrangements. As an application, we obtain a new proof of the result of Ackerman, Buchin, Knauer, Pinchasi and Rote which says that n points in general position cannot be blocked by n-1 points, unless n = 2, 4. We also conjecture an extremal variant of the blocking points problem.
Keywords: Blocking sets | Ordinary lines | Segment arrangements
Publisher: Mathematical Institute of the SASA
Project: Representations of logical structures and formal languages and their application in computing 

Show full item record


checked on Jun 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.